# SDR TI1R001455

- Difficulty date: April 27, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Aircraft time: 986 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 3630
- Condition: Inoperative
- Location: Oil System
- Part time: 986 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER - INOPERATIVE- REMOVED AND REPLACED.
